RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1979 Volume 244, Number 2, Pages 265–269 (Mi dan42251)

MATHEMATICS

On the structure of wave operators

M. Wollenberga, V. D. Koshmanenkob

a Central Institute of Mathematics and Mechanics Academy of Sciences of the GDR, Berlin
b Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

UDC: 517.9

Presented: V. S. Vladimirov
Received: 22.08.1978



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025